Anybody on Sandostatin LARÂ (octreotide) for high output?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dave D
Regular Member


Date Joined Aug 2005
Total Posts : 404
   Posted 4/7/2011 11:05 AM (GMT -6)   
I have been on the 3 a day fast acting shots for about 3 weeks, then have been on the 28 day delayed release generic  version for nearly 2 months. My problem is about midnight it loses its potency and my stools turn watery until about noon when it thickens up. Now it's got worse, turning watery at midnight then not thickening up untol maybe 5 PM the next day. Then at midnight I start all over. I'm due for my next shot  next Tuesday and my Dr. says I am already at the highest dose and will have to go to every 3 weeks to get a bigger effect. Anybody else have any experience with this?
Dave D
Grandpa Dave is 72.
IBD since 1977
Perforation and resection 1993
Diagnosed as Ulcerative Colitis 1994
IBD since 1977
Received first J-Pouch 1997
Diagnosed as Chron's 2004
Redo, resection, and remove camera capsule 2005
Contracted Scleritis of the Eye 2008
Mild Stroke 2009.
Permenant Ileostomy 2011.

Four Grandkids

Older than dirt
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 22, 2018 3:53 AM (GMT -6)
There are a total of 3,005,633 posts in 329,245 threads.
View Active Threads


Who's Online
This forum has 161790 registered members. Please welcome our newest member, Sachi Rae.
179 Guest(s), 2 Registered Member(s) are currently online.  Details
Steve n Dallas, BOB 46